Journal of the American Mathematical Society. Volume 21, Number 3, 2008
Journal of the American Mathematical Society Contents of Volume 21, Number 3 The dynamics of pseudographs in convex Hamiltonian systems Patrick Bernard J. Amer. Math. Soc. 21 (2008), 615-669. Link Floer homology and the Thurston norm Peter Ozsváth; Zoltán Szabó...
שמור ב:
מחבר ראשי: | American Mathematical Society |
---|---|
פורמט: | Bài viết |
שפה: | English |
יצא לאור: |
American Mathematical Society
2009
|
נושאים: | |
גישה מקוונת: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/115 |
תגים: |
הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
פריטים דומים
-
Journal of the American Mathematical Society. Volume 21, Number 1, 2008
מאת: American Mathematical Society
יצא לאור: (2009) -
Journal of the American Mathematical Society. Volume 21, Number 4, 2008
מאת: American Mathematical Society
יצא לאור: (2009) -
Journal of the American Mathematical Society. Volume 21, Number 2, 2008
מאת: American Mathematical Society
יצא לאור: (2009) -
Journal of the American Mathematical Society. Volume 18, Number 3, 2005
מאת: American Mathematical Society
יצא לאור: (2009) -
Journal of the American Mathematical Society. Volume 19, Number 3, 2006
מאת: American Mathematical Society
יצא לאור: (2009)